# SDR SWAA2019080135465

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 4,061 hours, 1,781 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Part number: 3150741
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MINOR ELECTRICAL BURNING SMELL IN FORWARD FA GALLEY VENT SECURED RECIRC FAN AND SMELL WENT AWAY. / FOUND CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER PER MM.
